MathSciNet Relay Station
MathSciNet bibliographic data
MR1475559 (98k:11088) 11G30 (11D41 14G05)
Poulakis, Dimitrios Integer points on algebraic curves with exceptional units. J. Austral. Math. Soc. Ser. A 63 (1997), no. 2, 145–164.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement